# SDR CHQA200700075

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 12,800 hours, 10,593 cycles
- Engine: Ge CF343B1
- Engine time: 12,800 hours, 10,593 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

IAH TO MAF - ON APPROACH TO MAF, CREW RECEIVED A FLAP FAIL MESSAGE WHEN FLAPS WERE SELECTED TO 30 DEGREES.  THE FLAPS FAILED AT 30 DEGREES AND THE QRH WAS FOLLOWED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FLAP SYSTEM, AND RESET IT AFTER FINDING NO MESSAGES.  THE FLAP SYSTEM OPERATED NORMALLY AFTER RESET.
